# SDR AUS20021064

- Difficulty date: September 20, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P08
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 1,575 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE HYDROMECHANICAL UNIT (HMU) FAULTY.
